# SDR USAA990449

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Press Blkhd
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND  4INCH BY 10 INCH CORROSION AT STRINGER 27R TO 27L AT BOTTOM OF AFT PRESSURE BULKHEAD.  CORROSION TASK NR C53-202-1.  CORROSION LEVEL 2.  INSTALLED DOUBLER PER SRM 53-80-08.  (M)
